# SDR AALA2020090439004

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8834
- Aircraft time: 2,620 hours, 753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR ASSIST BOTTLE REQUIRE SERVICING. SERVICED L3 DOOR AS PER AMM 52-22-00-614-002-A
